MathSciNet Relay Station
MathSciNet bibliographic data
MR2763742 11L26 (11B68 11L40)
Kanemitsu, Shigeru; Li, Hailong; Wang, Nianliang Weighted short-interval character sums. Proc. Amer. Math. Soc. 139 (2011), no. 5, 1521–1532.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement